Alert archive / Arkansas / Tornado Warnings in 2014
Tornado Warning 37, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Oct 13, 2014, 9:30 AM CDT for Lonoke County, Prairie County, Arkansas. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 9:30 AM CDT (14:30 UTC)
- Expired
- Oct 13, 2014, 10:00 AM CDT
- In force
- 30 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Lonoke County, AR, Prairie County, AR
The radar
The Little Rock radar (KLZK), 47 km from the middle of the area, began a volume at 14:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 7:08 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Little Rock, AR (KBYH), launched 12:00Z, 2.5 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 687 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 657 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 228 m²/s²
- 0-3 km storm-relative helicity
- 216 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 7.6
The text
As transmitted, in the capitals the NWS used until 2016.
385
WFUS54 KLZK 131430
TORLZK
ARC085-117-131500-
/O.NEW.KLZK.TO.W.0037.141013T1430Z-141013T1500Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
930 AM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL PRAIRIE COUNTY IN CENTRAL ARKANSAS...
LONOKE COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1000 AM CDT
* AT 927 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 3 MILES WEST OF ENGLAND...OR 17 MILES SOUTH OF
LONOKE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST AT
50 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
SISEMORE... PRAIRIE CENTER... PARKERS CORNER...
MCCREANOR... KEO... ENGLAND...
CARLISLE... SLOVAK... SEATON...
SCREETON... PETTUS... CULLER...
COY... BLAKEMORE...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 176 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3464 9151 3449 9200 3449 9203 3459 9203
3491 9179
TIME...MOT...LOC 1430Z 223DEG 42KT 3458 9198
$$
572 follow-up statements
245
WWUS54 KLZK 131442
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
942 AM CDT MON OCT 13 2014
ARC085-117-131500-
/O.CON.KLZK.TO.W.0037.000000T0000Z-141013T1500Z/
LONOKE AR-PRAIRIE AR-
942 AM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL PRAIRIE AND
EASTERN LONOKE COUNTIES UNTIL 1000 AM CDT...
AT 941 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 8 MILES SOUTH OF SISEMORE...OR 8 MILES
SOUTH OF LONOKE...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
SISEMORE... PRAIRIE CENTER... PARKERS CORNER...
MCCREANOR... CARLISLE... SLOVAK...
SEATON... SCREETON... PETTUS...
CULLER...
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 176 AND 186.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON
FOR ARKANSAS.
LAT...LON 3458 9188 3464 9192 3469 9195 3491 9179
3464 9151
TIME...MOT...LOC 1443Z 223DEG 42KT 3469 9185
$$
57332
WWUS54 KLZK 131452
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
952 AM CDT MON OCT 13 2014
ARC085-117-131501-
/O.EXP.KLZK.TO.W.0037.000000T0000Z-141013T1500Z/
LONOKE AR-PRAIRIE AR-
952 AM CDT MON OCT 13 2014
...THE TORNADO WARNING FOR CENTRAL PRAIRIE AND EASTERN LONOKE
COUNTIES WILL EXPIRE AT 1000 AM CDT...
THE STORM IS NO LONGER SHOWING ROTATION. THEREFORE...THE WARNING
WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON
FOR ARKANSAS.
LAT...LON 3458 9188 3464 9192 3469 9195 3491 9179
3464 9151
TIME...MOT...LOC 1451Z 223DEG 42KT 3476 9177
$$
57What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:57 AM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Oct 13, 2:57 AM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 257 AM CDT MON OCT 13 2014 .SHORT TERM...TODAY THROUGH THURSDAY SURFACE ANALYSIS THIS MORNING IS PRETTY MESSY...WITH SEVERAL LOW PRESSURE CENTERS OVER TEXAS/OKLAHOMA NEAR AN APPROACHING FRONTAL BOUNDARY...AND SMALLER MESOSCALE BOUNDARIES FROM NORTH TEXAS WELL INTO ARKANSAS. IN THE UPPER LEVELS...THERE IS PLENTY OF DIFFLUENCE IN THE SOUTHERN PLAINS AND MID SOUTH...WITH THE NOSE OF THE 50 KNOT JET APPROACHING AT 500 MB. ALL THESE INGREDIENTS COMBINED WILL MAKE FOR SOME ACTIVE WEATHER THE NEXT 24 HOURS. A LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG AND AHEAD OF THE APPROACHING FRONTAL BOUNDARY...WITH SCATTERED INDIVIDUAL CELLS DEVELOPING OUT AHEAD OF THIS IN NORTHERN AND SOUTHERN ARKANSAS...AS WELL AS NORTH TEXAS. THE SHOWERS AND STORMS WILL MOVE THROUGH THE REGION TODAY AS THE COLD FRONT PUSHES EAST. SOME STORMS WILL BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY THREAT. DECENT LOW LEVEL LAPSE RATES WILL SUPPORT A HAIL THREAT AS WELL. AND...WITH A STRENGTHENING LOW LEVEL JET...AND WINDS BACKING TO THE SOUTHEAST...THERE WILL BE A RISK OF TORNADOES...ESPECIALLY WITH CELLS OUT AHEAD OF THE MAIN AREA. WITH HIGH PRECIPITABLE WATER...THE STORMS WILL BE EFFICIENT RAINFALL PRODUCERS...AND IT WILL NOT BE UNREASONABLE TO EXPECT A QUICK ONE TO THREE INCHES IN PORTIONS OF THE AREA. FOR THIS REASON... AND THE FACT THAT MUCH OF NORTHWEST...AS WELL AS SOUTH CENTRAL AND SOUTHEAST ARKANSAS HAVE RECEIVED SEVERAL INCHES OF RAIN IN THE LAST FEW DAYS...HAVE EXTENDED THE FLASH FLOOD WATCH TO THE REMAINDER OF THE AREA. ALSO...HAVE ADJUSTED THE EXPIRATION TIME TO 00Z TO ACCOUNT FOR THE THREAT CONTINUING IN THE LATE AFTERNOON AND EARLY EVENING ACROSS THE EAST. WINDS WILL BE AN ISSUE TODAY...WITH A STRONG GRADIENT SURROUNDING THE LOW PRESSURE SYSTEM AND ATTENDANT FRONT. WINDS OF 15 TO 25 MPH WILL BE COMMON IN THE HIGHER ELEVATIONS...AND AREAS WEST OF THE I-30/US 67 CORRIDORS. OVER THE PRAIRIES OF EASTERN ARKANSAS... WINDS WILL BE A BIT STRONGER...WITH SUSTAINED SPEEDS OF 20 TO 30 MPH... AND HIGHER GUSTS. OVER THIS AREA...WILL KEEP THE WIND ADVISORY... WITH THE LAKE WIND ADVISORY REMAINING OVER THE NORTHWEST TWO- THIRDS. THE ACTUAL FRONT ITSELF WILL LIKELY MOVE INTO EASTERN ARKANSAS BY THIS EVENING...CLEARING THE AREA LATE. HOWEVER...WITH A CLOSED UPPER LEVEL LOW MOVING ACROSS NORTHERN ARKANSAS/SOUTHERN MISSOURI BEHIND THE SYSTEM...THERE WILL BE DECENT WRAPAROUND MOISTURE MOVING IN. CONSEQUENTLY...CONTINUED RAIN CHANCES INTO TUESDAY TO ACCOUNT FOR THIS. UPPER RIDGING WILL TRY TO BUILD BACK INTO THE REGION BY LATE WEDNESDAY. HOWEVER...THIS WILL CONTRACT ENOUGH TO BRING A WEAK FRONT TOWARD THE REGION...WHICH WILL AFFECT THE AREA JUST BEYOND THE END OF THE SHORT TERM. && .LONG TERM...THURSDAY NIGHT THROUGH SUNDAY WEAK FRONT WILL MOVE THROUGH THE REGION FRIDAY. MOISTURE WILL REMAIN LIMITED...WITH ONLY AN INCREASE IN CLOUDS AND A WIND SHIFT NOTED. TEMPERATURES WILL BE NEAR NORMAL...WITH HIGHS GENERALLY IN THE 70S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 73 54 61 49 / 100 50 30 10 CAMDEN AR 78 54 71 51 / 100 30 20 10 HARRISON AR 73 50 59 47 / 100 40 40 10 HOT SPRINGS AR 75 54 68 49 / 100 30 20 10 LITTLE ROCK AR 78 55 66 50 / 100 30 30 10 MONTICELLO AR 77 54 69 51 / 100 40 20 10 MOUNT IDA AR 72 52 68 45 / 100 30 20 10 MOUNTAIN HOME AR 73 52 60 48 / 100 50 40 10 NEWPORT AR 74 55 62 50 / 100 50 30 10 PINE BLUFF AR 79 54 68 50 / 100 40 20 10 RUSSELLVILLE AR 71 54 64 49 / 100 40 30 10 SEARCY AR 71 54 64 49 / 100 40 30 10 STUTTGART AR 77 54 66 52 / 100 40 30 10 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON- GARLAND-HOT SPRING-INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION- MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT- SEARCY-SHARP-STONE-VAN BUREN-YELL. FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE- MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI- SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL. WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-WHITE- WOODRUFF. && SHORT TERM...57 / LONG TERM...58
Hazardous weather outlook, Oct 13, 5:00 AM CDT, 4 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT MON OCT 13 2014 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE INTO THE STATE TODAY. AHEAD OF THIS FRONT...SHOWERS AND THUNDERSTORMS WILL DEVELOP INTO A SQUALL LINE. DAMAGING WINDS IN EXCESS OF 70 MPH ARE POSSIBLE WITH THIS LINE OF THUNDERSTORMS AS IT MOVES THROUGH THE STATE. IF ANY STORMS DEVELOP OUT AHEAD OF THE MAIN LINE...THERE IS A RISK FOR TORNADOES TODAY. THE MAIN AREA OF CONCERN WILL BE IN AREAS EAST OF LITTLE ROCK. ALONG WITH THE POSSIBILITY OF SEVERE WEATHER...VERY HEAVY RAIN WILL BE POSSIBLE. THIS HEAVY RAINFALL WILL FALL IN AREAS THAT RECEIVED HEAVY RAINFALL LATE LAST WEEK...AND ANY ADDITIONAL RAINFALL COULD PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TODAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY STRONG WINDS WILL BE POSSIBLE DURING THE DAY TUESDAY...AS COOLER AIR MOVES INTO THE STATE. NORTHWEST WINDS OF 15 TO 20 MPH WILL BE COMMON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58
In the hours before
Special weather statement, Oct 13, 8:35 AM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
835 AM CDT MON OCT 13 2014
ARZ032-033-043>045-131420-
FAULKNER AR-LONOKE AR-PULASKI AR-SALINE AR-WHITE AR-
835 AM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN WHITE...
EASTERN SALINE...EASTERN PULASKI...NORTHWESTERN LONOKE AND SOUTHERN
FAULKNER COUNTIES UNTIL 915 AM CDT...
AT 834 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES EAST OF LAKE
CONWAY TO NEAR MARCHE TO 2 MILES NORTHWEST OF OTTER CREEK...AND
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
WEST LITTLE ROCK... SW LITTLE ROCK... SHERWOOD...
N LITTLE ROCK ARPT... NORTH LITTLE ROCK... MAUMELLE...
LITTLE ROCK AFB... JACKSONVILLE...
DOWNTOWN LITTLE ROCK... VILONIA...
TOLTEC MOUNDS STATE PARK... SYLVAN HILLS...
SWEET HOME... SCOTT... PROTHRO JUNCTION...
OTTER CREEK... OLMSTEAD... MORGAN...
THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 125 AND 142.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 164.
THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.
THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.
THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 5.
THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3515 9212 3499 9206 3465 9206 3462 9251
3480 9243 3502 9243
TIME...MOT...LOC 1335Z 221DEG 35KT 3500 9235 3488 9235
3470 9244
65Local storm report, Oct 13, 8:38 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
838 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 AM TSTM WND DMG 10 S JASPER 35.86N 93.19W
10/13/2014 NEWTON AR EMERGENCY MNGR
SEVERAL TREES DOWN IN THE AREA...INCLUDING ONE TREE THAT
FELL ON A HOUSE.
&&
226Special weather statement, Oct 13, 8:52 AM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 852 AM CDT MON OCT 13 2014 ARZ024-032-033-131435- CLEBURNE AR-FAULKNER AR-WHITE AR- 852 AM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN WHITE...EASTERN FAULKNER AND SOUTHWESTERN CLEBURNE COUNTIES UNTIL 930 AM CDT... AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF VILONIA...OR 11 MILES EAST OF CONWAY...MOVING NORTHEAST AT 50 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... VILONIA... ROSE BUD... QUITMAN... MT VERNON... GRAVEL HILL... ENOLA... SIDON... ROMANCE... PEARSON... JOY... HOPEWELL... HOLLAND... ENDERS... BARNEY... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3549 9221 3535 9185 3503 9225 3512 9234 TIME...MOT...LOC 1352Z 208DEG 45KT 3515 9224 65
Local storm report, Oct 13, 9:03 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
903 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 AM TSTM WND DMG 1 NNW DEGRAY LAKE SP 34.27N 93.16W
10/13/2014 HOT SPRING AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN NEAR THE INTERSECTION OF
HIGHWAY 128 AND HIGHWAY 7.
&&
226Special weather statement, Oct 13, 9:17 AM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 917 AM CDT MON OCT 13 2014 ARZ062-063-067-068-131500- BRADLEY AR-CALHOUN AR-CLEVELAND AR-DALLAS AR- 917 AM CDT MON OCT 13 2014 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN DALLAS... SOUTHERN CLEVELAND...NORTHEASTERN CALHOUN AND NORTHWESTERN BRADLEY COUNTIES UNTIL 1000 AM CDT... AT 914 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES NORTHEAST OF HAMPTON...MOVING NORTHEAST AT 60 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. * LOCATIONS IMPACTED INCLUDE... HAMPTON... WEEKS... TRI COUNTY LAKE... TIPTON... HAMPTON MUNI ARPT... ELLISVILLE... TINSMAN... ORLANDO... NEW EDINBURG... MARKS MILLS STATE PARK... THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3385 9236 3371 9210 3351 9245 3356 9249 TIME...MOT...LOC 1417Z 215DEG 50KT 3363 9238 65
Local storm report, Oct 13, 9:23 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
923 AM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 AM TSTM WND DMG JESSIEVILLE 34.70N 93.07W
10/13/2014 GARLAND AR CO-OP OBSERVER
LARGE LIMBS WERE BLOWN DOWN.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 4:39 AM CDT | Special Weather Statement | LZK | Logan, Polk, Scott | 46 min |
| Oct 13, 5:10 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk, Scott, Yell | 35 min |
| Oct 13, 5:30 AM CDT | Special Weather Statement | LZK | Johnson, Logan, Scott | 30 min |
| Oct 13, 5:40 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 35 min |
| Oct 13, 5:47 AM CDT | Special Weather Statement | LZK | Boone, Newton | 43 min |
| Oct 13, 6:08 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Montgomery, Pike, Polk | 52 min |
| Oct 13, 6:21 AM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Pope, Saline, Scott and 1 more | 39 min |
| Oct 13, 6:29 AM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Logan, Newton, Pope, Searcy | 46 min |
| Oct 13, 6:56 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more | 34 min |
| Oct 13, 7:02 AM CDT | Severe Thunderstorm Warning | LZK | Conway, Garland, Johnson, Logan, Perry, Pope and 2 more | 43 min |
| Oct 13, 7:21 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Boone, Marion, Newton, Pope, Searcy and 1 more | 39 min |
| Oct 13, 7:29 AM CDT | Special Weather Statement | LZK | Grant, Hot Spring, Saline | 46 min |
| Oct 13, 7:44 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Faulkner, Perry, Van Buren | 46 min |
| Oct 13, 7:50 AM CDT | Tornado Warning | LZK | Ouachita | 8 min |
| Oct 13, 7:53 AM CDT | Severe Thunderstorm Warning | LZK | Calhoun, Clark, Dallas, Ouachita | 37 min |
| Oct 13, 8:27 AM CDT | Special Weather Statement | LZK | Cleburne, Faulkner | 43 min |
| Oct 13, 8:35 AM CDT | Special Weather Statement | LZK | Pulaski | 45 min |
| Oct 13, 8:37 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 38 min |
| Oct 13, 8:46 AM CDT | Tornado Warning | LZK | Cleveland, Dallas, Grant, Jefferson | 29 min |
| Oct 13, 8:52 AM CDT | Special Weather Statement | LZK | Faulkner | 43 min |
| Oct 13, 9:17 AM CDT | Special Weather Statement | LZK | Calhoun | 43 min |
| Oct 13, 9:42 AM CDT | Special Weather Statement | LZK | Cleveland | 43 min |
| Oct 13, 9:46 AM CDT | Special Weather Statement | LZK | White | 29 min |
| Oct 13, 9:52 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, White, Woodruff | 53 min |
| Oct 13, 10:40 AM CDT | Special Weather Statement | LZK | Jackson | 45 min |
| Oct 13, 10:54 AM CDT | Tornado Warning | LZK | Arkansas, Desha | 21 min |
| Oct 13, 11:13 AM CDT | Tornado Warning | LZK | Arkansas | 27 min |
| Oct 13, 11:14 AM CDT | Tornado Warning | LZK | Arkansas, Desha | 26 min |
| Oct 13, 11:14 AM CDT | Tornado Warning | LZK | Desha | 27 min |
| Oct 13, 11:54 AM CDT | Tornado Warning | LZK | Desha | 22 min |
| Oct 13, 2:29 PM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 29 hr |
Nearby
Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.